A note on random matrix integrals, moment identities, and catalan numbers

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We relate Catalan numbers and Catalan determinants to random matrix integrals and to moments of spin representations of odd orthogonal groups.

Original languageEnglish (US)
Pages (from-to)811-817
Number of pages7
JournalMathematika
Volume62
Issue number3
DOIs
StatePublished - Jan 1 2016

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A note on random matrix integrals, moment identities, and catalan numbers'. Together they form a unique fingerprint.

Cite this